# SDR UPS01235234

- Difficulty date: February 19, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 654130115
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LT WING NR 5 SPOILER INBD BRACKET SUPPORT RIVETED TO AUX SPAR HAS A NUMBER OF POPPED RIVET HEADS.  BRACKET FOUND CORRODED THEREFORE BRACKET REPLACED.
